It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there, I'm new to these boards! I've been looking around online for a community support place to share experiences and stories etc.

I have anxiety and I guess some mild depression (I hate saying depression for some reason).. After seeing my doctor recently she prescribed me 20mg of Citalopram.

I am 27 years old. My anxiety is either something situational that triggers it, but I also have anxiety just in general for "no reason". I've been to counselling in the past, about 4 years ago, and found it helped. At that time, my doctor had prescribed me Cipralex. With that and counselling combined, I found they both really helped me. I stayed on the medication about 8 months or so before weaning off of it.

For about the last 6 months or so I felt like I have been losing my grip on my anxiety and becoming a lot more irritable, tired, and much less of an appetite. A few months ago I got called in to my managers office where she confronted me about being negative and seeming "stressed" at work. (I work in an animal shelter and it's not always easy, but I do love my job) She was understanding and comforting and suggested our employee assistance program where I finally just started counselling a month or so ago. I was feeling so up and down for a while - good moods, then bad ("down" feeling, overwhelmed etc) After some family issues over Christmas making my anxiety worse, I finally went to my doctor and she prescribed the the Citalopram after talking with her and answering her questions.

I am only on week 2 of taking it, and haven't noticed much change yet besides the side effects. For the first week I felt really sick to my stomach. For some reason after about 6 hours after taking it, (not sure why so long) I started getting really spacey and "out of it" like I wouldn't even be safe to drive. I just upped my dose from 10mg-20mg (doctors instructions) and am only on day 3 of the 20mg. I guess I felt so terrible last week, I'm nervous to get a higher dose in to my system and feel worse. I still feel a bit queasy, but not major. I still get very out of it though for a few hours every night before that feeling fades away.

I guess I am just hoping to hear some positive stories with Citalopram (Celexa) because I feel like I just keep seeing so many not so great things when I read about it. I understand totally that everyone is different - I am just hoping this is a weird phase of adjusting and that eventually I will feel "normal" again (not sleepy, not "out of it", not queasy) and get back to normal life without anxiety :)

Thank you so much in advance!





All times are GMT -7. The time now is 09:58 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!